Dre Chantal Ducasse

ACETAMINOPHEN 325 mg PHARMETICS brand name Bottle of 100 tablets.

DIN: 00743542

McKesson order number: 78845

UPC CODE: 62134502232

Acetaminophen is an analgesic that acts quickly to provide effective relief of: headaches, tension headaches, pain of menstrual cramps, pain of mild to moderate migraine; mild to moderate pain due to arthritis, rheumatism, dental work, toothache, minor muscle aches, pain due to minor muscle sprains and strains. As an antipyretic, it also relieves fever due to colds, flu and immunization. Less likely to cause upset stomach or gastric irritation.

Medicinal ingredient (each tablet contains): Acetaminophen (Analgesic, Antipyretic) 325 mg
Non-medicinal ingredients (descending): Pregelatinized Starch, Stearic Acid, Povidone.


Recommended dose - Adults and children over 12 years: Take 1 tablet with water, every 4 - 6 hours. If pain or fever does not respond to 1 tablet, take 2 tablets at next dose. Maximum daily dose: 12 tablets.

Product manufactured in Canada

ACETAMINOPHEN 325mg PHARMETICS brand name Bottle of 1000 tablets.

DIN: 00743542

McKesson order number: 78854

UPC CODE: 62134502256